Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hey everyone, i have been on dalacin-t since february and i used to not put much on but for like the last month i have been putting alot on (like up to 20 times) b.c thats the only way iit works and makes me skin clear (and when it works, it REALLY works)

so anyway i wanted to know if you possibly get an overdose of topical dalacin-t. or could n.e thing bad happen i you put too much on?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×